Translator Disclaimer
2016 Time-periodic approximations of the Euler–Poisson system near Lane–Emden stars
Juhi Jang
Anal. PDE 9(5): 1043-1078 (2016). DOI: 10.2140/apde.2016.9.1043

Abstract

We show a long-time validity of the time-periodic linear approximations to the gravitational Euler–Poisson system near Lane–Emden equilibria for all relevant adiabatic exponents. To prove the result, we reformulate the problem in Lagrangian coordinates and use the weighted energy estimates together with Hardy inequalities.

Citation

Download Citation

Juhi Jang. "Time-periodic approximations of the Euler–Poisson system near Lane–Emden stars." Anal. PDE 9 (5) 1043 - 1078, 2016. https://doi.org/10.2140/apde.2016.9.1043

Information

Received: 18 September 2015; Revised: 17 February 2016; Accepted: 30 March 2016; Published: 2016
First available in Project Euclid: 12 December 2017

zbMATH: 1342.35183
MathSciNet: MR3531366
Digital Object Identifier: 10.2140/apde.2016.9.1043

Subjects:
Primary: 35L80, 35Q05, 35R37

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.9 • No. 5 • 2016
MSP
Back to Top